# SDR AWXA200601257

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC - 4. NR 5945287. CORROSION LOCATED ON FLOORBEAM Y 1292 PASSENGER CABIN FR 68. (1 POINT). MAINTENANCE REWORKED AREA AND FOUND OUT OF LIMITS IAW SRM A 319 53 - 00 - 14 FIG 102 PAG 106 AND FLOORBEAM Y 1292 BETWEEN FR 68 TO FR 69 WAS REPLACED IAW SRM A319 51 - 72 - 11 PAG 1/2.
